# SDR IXXA05RNG112S

- Difficulty date: September 28, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Sta Xf 309.0
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION AND BONDED DOUBLERS DELAMINATED ON LT OB FLAP T/E UPPER INNER SKIN, STA XF 309.0 TO 333.0.  SKIN WAS REPLACED IAW MFG DRAWING 5642970, RIVETS WERE INSTALLED IAW SRM 51-1-21 PAGE 1-7 AND PROTECTIVE TREATMENT WAS APPLIED IAW SRM 51-1-8 PAGE 13-16.
